MathSciNet Relay Station
MathSciNet bibliographic data
MR771035 12D05 (65H10)
Wright, Alden H. Finding all solutions to a system of polynomial equations. Math. Comp. 44 (1985), no. 169, 125–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement